- About this Journal
- Abstracting and Indexing
- Aims and Scope
- Article Processing Charges
- Articles in Press
- Author Guidelines
- Bibliographic Information
- Citations to this Journal
- Contact Information
- Editorial Board
- Editorial Workflow
- Free eTOC Alerts
- Publication Ethics
- Submit a Manuscript
- Table of Contents
ISRN Applied Mathematics
Volume 2012 (2012), Article ID 138308, 9 pages
An Energy Inequality and Its Applications of Nonlocal Boundary Conditions of Mixed Problem for Singular Parabolic Equations in Nonclassical Function Spaces
1Department of Mathematics, University of Lomé, P.O. Box 1515, Lomé, Togo
2Faculty of Mechanics and Mathematics, Belarusian State University, Minsk 220050, Belarus
Received 23 July 2012; Accepted 14 August 2012
Academic Editors: C. Lu and E. Skubalska-Rafajlowicz
Copyright © 2012 Moussa Zakari Djibibe et al.
The aim of this paper is to establish a priori estimates of the following nonlocal boundary conditions mixed problem for parabolic equation: , , , , , , . It is important to know that a priori estimates established in nonclassical function spaces is a necessary tool to prove the uniqueness of a strong solution of the studied problems.
In this paper, we deal with a class of parabolic equations with time- and space-variable characteristics, with a nonlocal boundary condition. The precise statement of the problem is a follows: let , and . We will determine a solution , in of the differential equation satisfying the initial condition the classical condition and the integral condition For consistency, we have where and are fixed but arbitrary positive numbers, () and () are the known fuctions satisfying the following condition.
Condition 1. For and , we assume that (i), (ii), (iii) The notion of nonlocal condition has been introduced to extend the study of the classical initial value problems and it is more precise for describing natural phenomena than the classical condition since more information is taken into account, thereby decreasing the negative effects incurred by a possibly erroneous single measurement taken at the initial value. The importance of nonlocal conditions in many applications is discussed in [1, 2].
It can be a part in the contribution of the development of a priori estimates method for solving such problems. The questions related to these problems are so miscellaneous that the elaboration of a general theory is still premature. Therefore, the investigation of these problems requires at every time a separate study.
This work can be considered as a continuation of the results of Yurchuk , Benouar and Yurchuk, Bouziani [5–7], Bouziani and Benouar , Djibibe et al. , and Djibibe and Tcharie . Our results generalize and deepen ones from corresponding work in [11, 12].
We should mention here that the presence of an integral term in the boundary condition can greatly complicate the application of standard functional and numerical techniques.
We transform the problem with nonhomogeneous boundary conditions into a problem with homogeneous boundary conditions. For this, we introduce a new unknown function defined by , where Then, problem becomes where We introduce appropriate function spaces. Let be the Hilbert space of square integrable functions. To problem (2.1), (2.2), (2.3), (2.5), we associate the operator with the domain of definition satisfying (2.4) and (2.5). The operator is considered from to , where is the banach space consisting of satisfying the boundary conditions (2.4) and (2.5) and having the finite norm: and is the Hilbert space of vector-value function having the norm where .
3. A Priori Estimate and Its Consequences
Theorem 3.1. Under Condition 1, for any function , one has the following a priori estimate where is a positive constant independent of the solution .
Proof. Firstly, applying operator to (2.1), multiplying the obtained result with , and integrating over , oberve that Integrating by parts of the second integral on the left-hand side of (3.2), we get Substituting (3.3) into (3.2), we get In the second time, multiplying the equality (2.1) with , and integrating the obtained equality over , we get The standard integration by parts of the second term on the left-hand side of (3.5), leads to Substituting (3.6) into (3.5), we get Finally, adding (3.4) to (3.7), we have In the light of Cauchy inequality, certain terms of (3.8) are then majorized as follows: Combining the inequalities (3.9), (3.10), (3.11) with (3.8), choosing which that and , we get where
Lemma 3.2. For , the following inequalities hold:
It follows by using Lemma 3.2 and (3.18) that
Therefore, by formula (3.17) and Condition 1, we obtain
Eliminating the last term on the right-hand side of inequality (3.18). To this end, using Gronwall's lemma, it follows that
The right-hand side of (3.20) is independent of , hence, replacing the left-hand side by the upper bound with respect to , We get where . This completes the proof of Theorem 3.1.
Lemma 3.3. The operator with domain has a closure .
Proof of Lemma 3.2. Suppose that is a sequence such that
we must show that and . Equality (3.22) implies that
By virtue of the condition of derivation of in , we get
Then from equality (3.23) it follows that
By virtue of the uniqueness of the limit in , the identies (3.25) and (3.27) conduct to .
By analogy, from (3.23), we get We see via (3.22) and the obvious inequality that By virtue of (3.28), (3.30) and the uniqueness of the limit in we conclude that .
Consequence 3.5. Under the conditions of Theorem 3.1, there is a constant independent of such that
Consequence 3.6. The range of the operator is closed and .
- A. A. Samarskiĭ, “Some problems of the theory of differential equations,” Differentsial'nye Uravneniya, vol. 16, no. 11, pp. 1925–1935, 1980.
- N. I. Yurchuk, “Solvability of boundary value problems for certain operator-differential equations,” Differentsial'nye Uravneniya, vol. 13, no. 4, pp. 626–636, 1977.
- N. I. Yurchuk, “A mixed problem with an integral condition for some parabolic equations,” Differentsial'nye Uravneniya, vol. 22, no. 12, pp. 2117–2126, 1986.
- N. E. Benouar and N. I. Yurchuk, “Mixed problem with an integral condition for parabolic equations with a Bessel operator,” Differentsial'nye Uravneniya, vol. 27, no. 12, pp. 2094–2098, 1991.
- A. Bouziani, “Mixed problem for certain non-classical equations containing a small parameter,” Académie Royale de Belgique, vol. 5, no. 7–12, pp. 389–400, 1994.
- A. Bouziani and N.-E. Benouar, “Problème mixte avec conditions intégrales pour une classe d'équations paraboliques,” Comptes Rendus de l'Académie des Sciences, vol. 321, no. 9, pp. 1177–1182, 1995.
- A. Bouziani, “On the solvability of nonlocal pluriparabolic problem,” Electronic Journal of Differential Equations, vol. 2001, no. 21, pp. 1–16, 2001.
- A. Bouziani and N.-E. Benouar, “Problème mixte avec conditions intégrales pour une classe d'équations paraboliques,” Comptes Rendus de l'Académie des Sciences, vol. 321, no. 9, pp. 1177–1182, 1995 (French).
- M. Z. Djibibe, K. Tcharie, and N. I. Yurchuk, “Continuous dependence of solutions to mixed boundary value problems for a parabolic equation,” Electronic Journal of Differential Equations, vol. 2008, pp. 1–10, 2008.
- M. Z. Djibibe and K. Tcharie, “Problème mixte pour une quation parabolique linèaire du deuxième ordre avec des conditions aux limites non locales en deux points,” La Revue Ivoirienne des Sciences et Technologie, vol. 9, pp. 153–164, 2007.
- L. Bougoffa, “Parabolic equations with nonlocal conditions,” Applied Mathematical Sciences, vol. 1, no. 21–24, pp. 1041–1048, 2007.
- A. Bouziani, “On the solvability of a class of singular parabolic equations with nonlocal boundary conditions in nonclassical function spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 30, no. 7, pp. 435–447, 2002.